MAUDE Adverse Event Report: ST. JUDE MEDICAL LIVEWIRE ELECTROPHYSIOLOGY CATHETER DUO-DECAPOLAR (20 ELECTRODES), MEDIUM CURL; CATHETER, STEERABLE

ST. JUDE MEDICAL LIVEWIRE ELECTROPHYSIOLOGY CATHETER DUO-DECAPOLAR (20 ELECTRODES), MEDIUM CURL; CATHETER, STEERABLE
Model Number 401908
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2021
Type of Reportable Event Malfunction
Event or Problem Description
During a ventricular tachycardia (vt) procedure, it was noted an electrode was displaced on the catheter.The cable was exchanged and the pin location was changed with no resolution.The catheter was exchanged and the procedure completed with no adverse patient consequences.
 
Additional Manufacturer Narrative
Additional information: d9, g3, g6, h2, h3, h6.One 7f, duo-decapolar, medium curl, livewire ep catheter was received for evaluation. microscopic investigation revealed no anomalies to the electrodes.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The reported displaced electrodes reported was not confirmed.

Brand Name
LIVEWIRE ELECTROPHYSIOLOGY CATHETER DUO-DECAPOLAR (20 ELECTRODES), MEDIUM CURL
Common Device Name
CATHETER, STEERABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
14901 deveau place
minnetonka MN 55345
MDR Report Key11677684
Report Number2182269-2021-00031
Device Sequence Number17045647
Product Code DRA
UDI-Device Identifier05414734202558
UDI-Public05414734202558
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K022380
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model Number401908
Device Catalogue Number401908
Device Lot Number7762591
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/24/2021
Supplement Date Received by Manufacturer04/21/2021
Initial Report FDA Received Date04/16/2021
Supplement Report FDA Received Date04/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1